Show simple item record

dc.contributor.authorTang, X
dc.contributor.authorParampalli, U
dc.date.available2014-05-22T03:50:52Z
dc.date.issued2010-09-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000283072400036&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationTang, X. & Parampalli, U. (2010). On the Noncyclic Property of Sylvester Hadamard Matrices. IEEE TRANSACTIONS ON INFORMATION THEORY, 56 (9), pp.4653-4658. https://doi.org/10.1109/TIT.2010.2053875.
dc.identifier.issn0018-9448
dc.identifier.urihttp://hdl.handle.net/11343/31632
dc.languageEnglish
dc.publisherIEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
dc.subjectArtificial Intelligence and Image Processing
dc.titleOn the Noncyclic Property of Sylvester Hadamard Matrices
dc.typeJournal Article
dc.identifier.doi10.1109/TIT.2010.2053875
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentComputer Science and Software Engineering
melbourne.source.titleIEEE TRANSACTIONS ON INFORMATION THEORY
melbourne.source.volume56
melbourne.source.issue9
melbourne.source.pages4653-4658
dc.description.pagestart4653
melbourne.publicationid149764
melbourne.elementsid325885
melbourne.contributor.authorParampalli, Udaya
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-24)
dc.identifier.eissn1557-9654
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record